Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blackpepper

tetracycline messed up my sight

Recommended Posts

tetracyline.......This is only my 3rd day taking it but ive been told to stop. immidietly.

why? i hear u ask...

well i was cooking lunch earlier today and i started to see a small multicoulered flashy, blury light just to the bottom left of my field of vision. I ignored it until half an hour later i couldnt see any of the bottom left of my vision - it was wierd - not painful or anything, just wierd... I looked in the mirror and i could only see the right side of my face - the left side was all blurry and flashy - kind of like how it is when your tripping but this time i couldnt see through the haze. I phoned the NHS direct help line (national health service) and told them about it and asked what it might be and if i should call out a doctor or anything. They checked up on their computers the side effects of tetracycline and lo and behold - visual disturbances were there - they said a doctor would call me back in an hour. so by the time he called the flashy lights had pretty much gone but i was still a bit blurry eyed. The doctor said that i should stop taking this immidietly - he said that i had proberbly had a bad reaction to the medication although he said that it was very uncommon - i kind of got the impression that he didnt believe me because when i told him that i had specifically asked my doctor about side effects (to which i was told there wasnt any - the lying bastard) he said that didnt surprise him as i am 'the unlucky 1 in 10 thousand' - as he put it. So here i am....a few hours later and my vision is back to normal.....what the fuck was that all about??? has anyone else experienced this???

Share this post


Link to post
Share on other sites

The only side effect i've experienced with the tetracycline antibiotics has been some itchy skin. I personally would carry on taking them and if it happens again go straight back to your GP and explain and they will hopefully change your prescription

Share this post


Link to post
Share on other sites

hmm, I guess you're you're the 1% who has weird side effects... or you're not telling us about your LSD experimentation...

Share this post


Link to post
Share on other sites

I was on it last year and the only side effect I remember was dizzyness. I remember I took some pills in the morning, walked to the library, and once I got there I just felt like I was gonna fall or something. This only lasted for a cuple of days though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×